# SDR SWAA2014010823858

- Difficulty date: January 2, 2014
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 37,781 hours, 25,269 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 7940890
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIVERSION RT HYD DECREASE DURING FLIGHT.  R & R NR 2 ENG EDP IAW MM.
